| Catalog Number |
48232480 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Numbness (2415)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient will be revised to address one fractured es2 straight rod and two fractured xia titanium rods.The patient has reported numbness and weakness in their lower extremities.This report captures the first of two xia titanium rods.
Additional Manufacturer Narrative
H3 other text : no product returned.